# SDR P2EA99009

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN ENTRY DOOR CUTOUT, ANGLE CRACKED BETWEEN STOP FITTING NR 6 AND NR 7, DEFECT SIZE, LENGTH .375.  ANGLE REPLACED AT MAIN ENTRY DOOR, FORWARD SECTION PER SRM 51-10-1, PAGE 5, AND SRM 51-30-2.  (M)
